# SDR SWIA202265149

- Difficulty date: March 1, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 20,915 hours, 11,677 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER UPPER AND LOWER PCU ATTACH BOLTS ARE SCORED.   (C CHECK RO 3-21-22)   REPLACED RUDDER UPPER AND LOWER PCU ATTACH BOLTS ON RACK. REFERENCE CP 24320822 FOR FINAL INSTALL. REF EMB 175 AMM 27-21-05
